Elfie Posted November 6, 2010 Report Share Posted November 6, 2010 Hey,Just wondering if anyone has ever had a bad allergic reaction to Florinef? My cardio had never heard of one (in reality) involving hives. I have, at least what I think, are hives (look similar to the ones I used to get as a child from exposure to MSG, but the location is a little odd) on my lower stomach and upper thighs, with some on the lower legs. They mostly cropped up at night (some during the day) and on areas where I have tight clothing (sock and underwear elastic,where pants crease, ect.). Anyway, they appeared accompanied by shortness of breath and some mouth/lip swelling two days after I started Florinef. I have been off it for three days as of tonight and there are no new hives (took a Benedryl today though) and the others are faded. However, they are leaving hyperpigmentation/bruises. Anyone else had a similar reaction? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.